MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP RESPONSE BANDLOC SPINAL FIXATION; BONE FIXATION CERCLAGE, SUBLAMINAR

ORTHOPEDIATRICS, CORP RESPONSE BANDLOC SPINAL FIXATION; BONE FIXATION CERCLAGE, SUBLAMINAR
Model Number 10-1102-1555
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is completed.Reported event was unable to be confirmed due to limited information received from the customer.Dhr was reviewed and no discrepancies were found.Review of complaint history determined that no further action is required as no trends were identified.
 
Event or Problem Description
A set screw disengaged from the band-loc device.Event was identified in post-operative x-ray.A revision surgery was not performed.

Brand Name
RESPONSE BANDLOC SPINAL FIXATION
Common Device Name
BONE FIXATION CERCLAGE, SUBLAMINAR
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier dr
warsaw, in
MDR Report Key9690263
Report Number3006460162-2019-00094
Device Sequence Number11618561
Product Code OWI
UDI-Device Identifier00841132150627
UDI-Public00841132150627
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-1102-1555
Device Lot Number181675
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2019
Initial Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR